... as instructed from my endo doctor as I have been experiencing high anxiety. My anxiety seems to be bad still. I constantly feel, and I am convinced that there is something wrong with my heart (even though x2 ECGs have come back perfect and my blood pressure is normal) I get cheat twinges, palpitations and tingles in my left hand and foot, and on occasion a dull ache in left arm. Can anyone advice? I feel as though my GP etc are blaming this on anxiety, but I'm not convinced
Kgoak not necessarily you have heart problem anxiety will make you hyper your heart pound tachycardia is one of the symptom of anxiety cold hands and a feel that you are dying and you start hyperventilate your self thats the reason that you feel like is your heart lack of oxygen in our longs when you feel like anxiety or panic attack is flaring take a brown paper bag and start breathing in the bag believe me it works try to breathe calm and deep calm your mind by thinking you are in your favorite place don't think negatively and you will feel better. GBY
Ithink it might be anxiety. The dosage you are taking is very low. But it may vary depending on how ypu respond to taking medication.
I am currently taking 2.5 tablets 3 times a week and then 3 tablets 4 times a week
Basically every other day its alternating. The dosage i am at now is very high.
I would suggest Try taking it at bed time becore you sleep. Thats when i take mine so by the time i wake up i dont feel sode effects
I'm currently on the same dose and have the same issues. I have had my pituitary tumor for about 25 years. Honestly, its Anxiety. Been going around and around with both issues for years but recently figuring out that they kinda go hand in hand unfortunately. Make sure you have a good relationship with your Endocrinologist to see at what point you can take small breaks and keep your prolactin within a functional level for you. Lab raports give you the gemeric range but each person is different.TMI alert... My Dr is happy if mine is around the 60's low enough for me to have menstruation.
Cabergoline is strong. It does affect hormones and a persons mental state. Find a good Therapist to help you with the anxiety part. I used to stop taking my cabergoline in anticipation of stressful events (summer vacation with 4 kids). But later figured out I was screwing with myself by doing that. So basicly... fimd a good Endocrinologist and a good Physiologist and a good group of friends or family and you will be alright. It's not "in your head" like some will say. Even though technically... for us... IT is
- Cabergoline Information for Consumers
- Cabergoline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cabergoline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Apr 2012 • 2 answers
Updated 8 May 2011 • 1 answer
Updated 11 Mar 2013 • 1 answer
Updated 27 Dec 2018 • 6 answers
Updated 5 Apr 2018 • 5 answers